The Annals of Mathematical Statistics

Generalized $D^+_n$ Statistics

A. P. Dempster

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 2 (1959), 593-597.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706275

Digital Object Identifier
doi:10.1214/aoms/1177706275

Mathematical Reviews number (MathSciNet)
MR107322

Zentralblatt MATH identifier
0122.37003

JSTOR
links.jstor.org

Citation

Dempster, A. P. Generalized $D^+_n$ Statistics. Ann. Math. Statist. 30 (1959), no. 2, 593--597. doi:10.1214/aoms/1177706275. https://projecteuclid.org/euclid.aoms/1177706275


Export citation